# SDR HEEA956328

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: 214073929105
- Condition: Contaminated
- Location: Outlet Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WAS RECEIVED FROM BELL.  UPON INSPECTION BY THE ACCESSORY SHOP, CONTAMINATION WAS FOUND IN THE OUTLET PORT.
